In this paper, an attempt is made to study the distribution of the number of male migrants from household through a sizebiased probability model based on certain assumptions. The parameters of the proposed model have been estimated by method of moments and its suitability is tested by applying it to a number of the observed set of population data collected under some sample surveys. We found that the proposed model describes the observed data satisfactorily well.
"A Size-Biased Probability Distribution for the Number of Male Migrants,"
Journal of Statistics Applications & Probability: Vol. 4
, Article 8.
Available at: https://dc.naturalspublishing.com/jsap/vol4/iss3/8